top
We consider a free interface problem for the Navier-Stokes equations. We obtain local in time unique existence of solutions to this problem for any initial data and external forces, and global in time unique existence of solutions for sufficiently small initial data. Thanks to global in time maximal regularity of the linearized problem, we can prove a global in time existence and uniqueness theorem by the contraction mapping principle.
Senjo Shimizu. "Maximal regularity and viscous incompressible flows with free interface." Banach Center Publications 81.1 (2008): 471-480. <http://eudml.org/doc/281835>.
@article{SenjoShimizu2008, abstract = {We consider a free interface problem for the Navier-Stokes equations. We obtain local in time unique existence of solutions to this problem for any initial data and external forces, and global in time unique existence of solutions for sufficiently small initial data. Thanks to global in time $L_\{p\} - L_\{q\}$ maximal regularity of the linearized problem, we can prove a global in time existence and uniqueness theorem by the contraction mapping principle.}, author = {Senjo Shimizu}, journal = {Banach Center Publications}, keywords = {- maximal regularity; Navier-Stokes equations; viscous incompressible flows; free interface problem; global in time unique existence; local in time unique existence}, language = {eng}, number = {1}, pages = {471-480}, title = {Maximal regularity and viscous incompressible flows with free interface}, url = {http://eudml.org/doc/281835}, volume = {81}, year = {2008}, }
TY - JOUR AU - Senjo Shimizu TI - Maximal regularity and viscous incompressible flows with free interface JO - Banach Center Publications PY - 2008 VL - 81 IS - 1 SP - 471 EP - 480 AB - We consider a free interface problem for the Navier-Stokes equations. We obtain local in time unique existence of solutions to this problem for any initial data and external forces, and global in time unique existence of solutions for sufficiently small initial data. Thanks to global in time $L_{p} - L_{q}$ maximal regularity of the linearized problem, we can prove a global in time existence and uniqueness theorem by the contraction mapping principle. LA - eng KW - - maximal regularity; Navier-Stokes equations; viscous incompressible flows; free interface problem; global in time unique existence; local in time unique existence UR - http://eudml.org/doc/281835 ER -